# SDR NOCA201202170001

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27570
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT AT L3 DOOR NOT BLINKING.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY ASSY, AT 3L REF AMM 25-64-00, OPS CHECK NORMAL.
